Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Body rash after an abortion

Premium Questions

Dr. Kakkar S. MD

Hi Iam XXXXXXX. I have unprotected sex 3(2010) years back. Iam normal iam getting rashes on body like lines. After 1 one year i have gone for hiv test it is normal (2011). after one year i have... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.   Bonnie Berger-Durnbaugh MD

mess. I now have a rash for the last few months that does not want to go away. The only relieve I have ... of soap do you recommend. After a hot shower I use 91% Isopropyl alcohol. That's fun. Thank you... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Praveen Rodrigues MD

I have had a long battle with a rash . It looks different on different parts of my body. Doctors ... same effect . Im afraid after it wears off it will come back? Honestly Its only been a few hours ... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Luchuo Engelbert Bain MD

Hi I took the abortion pill and a month later I have this rash on my arms chest that just won't go away they are in the form of bumps.. Doctor put me on steroids and it's still not working? Any ideas? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Hariom Sharma MD

I have headache and throat pain and body pain too. Feeling tired too ... View answer

Answered by : Dr. Hariom Sharma ( ENT Specialist)

Public Forum Discussions

Dr. Het Ram Bishnoi MD

medicine i have to go for abortion of my first baby.But after abortion i suddenly gain lots of weight ... of body not 2 as rashes is everywhere ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Raghuveer Murki MD

her abortion? My daughter told me she got the first one shortly after her abortion? worried mother..... ...I just recently found out that my daughter (24) had an abortion in late August just a... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)
Dr.  JANSONDURAI D MD

Hi i was wanting to know how long the abortion pill stays in your body. I know it cancels out a hormone to stop pregnancy. But after a few days would that hormone start to produce again if i didnt take... View answer

Answered by : Dr. JANSONDURAI D ( General & Family Physician)
Dr. Suman Kumar MD

Sir, smal rashes are on the body. look like skin allergy. initially i thought that it may ... smoke and drink. But after 10 days, again small rashes started coming up. What is the reason for it ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr.  Nupur K MD

For over two months I have been suffering from a body rash excluding hands, feet, neck, and face: and keeps reoccurring after two short and two long term prednisone therapies. Is there any other... View answer

Answered by : Dr. Nupur K ( General & Family Physician)

Mobile Questions and Answers

Dr. Narender Saini MD

Rashes where on body?

Dr. Ganesh MD

It can be allergic reaction after any food or medication - if you known of any thing similar avoid taking it further, if its causing any symptoms, get some anti allergens cream for local appliance, if no help -...

Dr. Mahesh Koregol MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) You have developed allergy to these medicines. 2) Please see a physician to get prescription for anti allergy medicines. Let me know if...